| Model Number |
AZURION 3 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was not booting up.The device was outside of clinical use at the time of the reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) inspected the system onsite and confirmed that the system was unable to boot up.A review of the system logfile confirmed the issue with the software.Upon functional testing, the fse found that the software was corrupted.To resolve the reported issue, the fse reloaded the software from scratch.After reloading the software, the system was returned to use in good working order.The codes were updated based on the investigation outcome.